| Model Number |
7278 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
Event or Problem Description
The customer reported that she obtained blood glucose readings of 67 mg/dl at 6:06 p.M.And 433 mg/dl at 6:09 p.M.With the contour next one meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer did not return the suspected device for evaluation.Therefore, the in-house contour next one meter was tested with the in-house contour next test strips from lot#: 1apec45d using a blood sample, which gave a satisfactory performance.Additionally, a device history record was reviewed for the suspected contour next one meter and no manufacturing anomalies were found.
Additional Manufacturer Narrative
The customer returned the suspected contour next one meter for evaluation.No test strips were returned.Therefore, the returned meter was tested with the in-house contour next test strips from lot #1apec45d using a blood sample, which gave a satisfactory performance.